I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 2, PAGES 425-434
D. V. Zhdanovich
I. A. Yanson
View as HTML View as gif image View as LaTeX source
The present paper is devoted to the investigation of some concrete classes of sets of direct limits of simple Lie algebras of the type
$A$. We consider two cases. In the first case we give a complete classification of non-isomorphic direct limits. In the second one we obtain a partial description.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 13, 2000